# SDR DALA2019041802514

- Difficulty date: May 25, 2015
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 63,899 hours, 29,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REWORK FOUND ON FWD WEB FACE OF FR20 AT STR 23LH LEVEL REWORK EVALUATED TO BE OUT OF SRM LIMITS, PERFORMED TIME LIMITE REPAIR ON DOOR FRAME 20 FWD FACE AT FWD GALLEY AREA BTW STR 22L TO STR 23L AS PER PRI ER/A 535597-14 REVISION O AND ER/A N.535597-14 REV. ORIGINAL
